Alert archive / Nevada / Wind Advisories in 2006

Wind Advisory 19, NWS Las Vegas, NV

April 16, 20064 counties in Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this wind advisory at Apr 16, 2006, 3:16 PM PDT for 4 counties in Nevada; Mohave County, Arizona. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2006, 3:16 PM PDT (22:16 UTC)
Expired
Apr 17, 2006, 12:57 PM PDT
In force
22 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 164 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 162216
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
316 PM PDT SUN APR 16 2006

CAZ026-170700-
/O.CON.KVEF.HW.W.0006.000000T0000Z-060417T1500Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
316 PM PDT SUN APR 16 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

STRONG AND GUSTY WINDS ARE EXPECTED TO CONTINUE OVER THE SOUTHERN
SIERRA CREST AND POSSIBLY INTO THE OWENS VALLEY TONIGHT AND INTO
EARLY MONDAY MORNING. WINDS SPEEDS OF 50 MPH OR GREATER WITH
GUSTS OVER 70 MPH MAY BE SEEN IN ASPENDELL WHILE WINDS BETWEEN 40
AND 50 MPH WITH GUSTS TO OVER 60 MPH MAY BE SEEN IN PORTIONS OF
THE OWENS VALLEY OVERNIGHT.

AS OF 3 PM SUNDAY AFTERNOON...REMOTE WEATHER SENSORS WEST OF
INDEPENDENCE CALIFORNIA AT THE 4700 FOOT LEVEL HAD REPORTED WINDS
GUSTS TO OVER 50 MPH. HOWEVER ANOTHER WIND SENSOR LOCATED IN THE
WHITE MOUNTAINS AT THE WIND GUSTS WELL OVER 100 MPH.

PERSONS ENGAGED IN OUTSIDE ACTIVITIES TONIGHT SHOULD BE AWARE OF
THESE STRONG WINDS. IN ADDITION...MOTORIST ARE URGED TO USE
CAUTION AS STRONG CROSS WINDS AND LOWER VISIBILITIES IN BLOWING
SAND AND DUST MAY BE ENCOUNTERED.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ027-028-NVZ014-017-170700-
/O.NEW.KVEF.WI.Y.0019.060416T2216Z-060417T1500Z/
DEATH VALLEY NATIONAL PARK-SAN BERNARDINO COUNTY DESERTS-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BARSTOW...DAGGETT...BAKER...FORT IRWIN...
TWENTYNINE PALMS...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
316 PM PDT SUN APR 16 2006

...WIND ADVISORY IN EFFECT UNTIL 8 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT MONDAY. 

A STRONG PACIFIC STORM MOVING ACROSS NORTHERN CALIFORNIA AND
NORTHERN NEVADA TONIGHT WILL KEEP WINDY CONDITIONS ACROSS THE AREA
THROUGH 8 AM MONDAY MORNING. WINDS WILL GENERALLY BE BETWEEN 20
AND 30 MPH...HOWEVER FREQUENT GUSTS TO 40 MPH OR MORE WILL BE SEEN
DURING THE NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

AZZ036-NVZ015-016-020>022-170700-
/O.NEW.KVEF.WI.Y.0019.060417T0100Z-060417T1800Z/
LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL...MESQUITE...OVERTON...MOAPA...LAS VEGAS...
NORTH LAS VEGAS...HENDERSON...BOULDER CITY...LAUGHLIN...
BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...
CAL-NEV-ARI
316 PM PDT SUN APR 16 2006 /316 PM MST SUN APR 16 2006/

...WIND ADVISORY IN EFFECT FROM 6 PM PDT /6 PM MST/ THIS EVENING
TO 11 AM PDT /11 AM MST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM PDT /6 PM MST/ THIS
EVENING TO 11 AM PDT /11 AM MST/ MONDAY. 

A STRONG PACIFIC STORM MOVING ACROSS NORTHERN CALIFORNIA AND
NORTHERN NEVADA TONIGHT WILL KEEP WINDY CONDITIONS ACROSS THE AREA
THROUGH 11 AM MONDAY MORNING. WINDS WILL GENERALLY BE BETWEEN 20
AND 30 MPH...HOWEVER FREQUENT GUSTS TO 40 MPH OR MORE WILL BE SEEN
DURING THE NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

NVZ018-019-170700-
/O.NEW.KVEF.WI.Y.0019.060417T0100Z-060417T1800Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
316 PM PDT SUN APR 16 2006

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM PDT
MONDAY. 

A STRONG PACIFIC STORM MOVING ACROSS NORTHERN CALIFORNIA AND
NORTHERN NEVADA TONIGHT WILL KEEP WINDY CONDITIONS ACROSS THE AREA
THROUGH 11 AM MONDAY MORNING. WINDS WILL GENERALLY BE BETWEEN 20
AND 30 MPH...HOWEVER FREQUENT GUSTS TO 40 MPH OR MORE WILL BE SEEN
DURING THE NIGHT OVER THE LOWER ELEVATIONS. HOWEVER WINDS BETWEEN
30 AND 40 MPH WITH GUSTS TO NEAR 65 MPH MAY BE SEEN ABOVE THE 7500
FOOT LEVEL OVERNIGHT AND INTO MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

AZZ001-003-170700-
/O.NEW.KVEF.WI.Y.0019.060417T0600Z-060417T2200Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY...
HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP
316 PM MST SUN APR 16 2006

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST
MONDAY. 

A STRONG PACIFIC STORM MOVING ACROSS NORTHERN CALIFORNIA AND
NORTHERN NEVADA TONIGHT AND OVER UTAH ON MONDAY CREATE WINDY
CONDITIONS ACROSS NORTHWEST ARIZONA TONIGHT AND INTO MONDAY
AFTERNOON. WINDS WILL INCREASE EARLY TONIGHT AND GENERALLY BE
BETWEEN 20 AND 30 MPH WITH FREQUENT GUSTS TO 40 MPH OR MORE BY
LATE TONIGHT AND CONTINUE INTO MONDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS75 KVEF 170501
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1001 PM PDT SUN APR 16 2006

CAZ026-171200-
/O.CON.KVEF.HW.W.0006.000000T0000Z-060417T1500Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
1001 PM PDT SUN APR 16 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY. 

LOCALLY STRONG WEST WINDS WITH GUSTS UP TO 60 OR 70 MPH WILL
CONTINUE TO BE POSSIBLE OVERNIGHT BELOW CANYONS AS AN AREA OF LOW
PRESSURE MOVES ACROSS NORTHERN NEVADA.

AROUND 430 PM...THE CALIFORNIA HIGHWAY PATROL REPORTED A TRACTOR
TRAILER WAS OVERTURNED ON HIGHWAY 395 ABOUT 8 MILES NORTH OF OLANCHA.

PERSONS ENGAGED IN OUTSIDE ACTIVITIES TONIGHT SHOULD BE AWARE OF
THESE STRONG WINDS. IN ADDITION...MOTORIST ARE URGED TO USE
CAUTION AS STRONG CROSS WINDS AND LOWER VISIBILITIES IN BLOWING
SAND AND DUST MAY BE ENCOUNTERED.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ027-028-NVZ014-017-171200-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T1500Z/
DEATH VALLEY NATIONAL PARK-SAN BERNARDINO COUNTY DESERTS-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BARSTOW...DAGGETT...BAKER...FORT IRWIN...
TWENTYNINE PALMS...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
1001 PM PDT SUN APR 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY. 

A STRONG PACIFIC STORM MOVING ACROSS NORTHERN NEVADA TONIGHT WILL
KEEP WINDY CONDITIONS ACROSS THE AREA THROUGH 8 AM MONDAY MORNING.
WINDS WILL GENERALLY BE BETWEEN 20 AND 30 MPH...HOWEVER FREQUENT
GUSTS TO 40 MPH OR MORE WILL BE SEEN DURING THE NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

AZZ036-NVZ015-016-020>022-171200-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL...MESQUITE...OVERTON...MOAPA...LAS VEGAS...
NORTH LAS VEGAS...HENDERSON...BOULDER CITY...LAUGHLIN...
BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...
CAL-NEV-ARI
1001 PM PDT SUN APR 16 2006 /1001 PM MST SUN APR 16 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
MONDAY. 

A STRONG PACIFIC STORM MOVING ACROSS NORTHERN NEVADA TONIGHT WILL
KEEP WINDY CONDITIONS ACROSS THE AREA THROUGH 11 AM MONDAY
MORNING. WINDS WILL GENERALLY BE BETWEEN 20 AND 30 MPH...HOWEVER
FREQUENT GUSTS TO 40 MPH OR MORE WILL BE SEEN DURING THE NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

NVZ018-019-171200-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
1001 PM PDT SUN APR 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY. 

A STRONG PACIFIC STORM MOVING ACROSS NORTHERN NEVADA TONIGHT WILL
KEEP WINDY CONDITIONS ACROSS THE AREA THROUGH 11 AM MONDAY
MORNING. WINDS WILL GENERALLY BE BETWEEN 20 AND 30 MPH...HOWEVER
FREQUENT GUSTS TO 50 MPH OR MORE WILL BE SEEN DURING THE NIGHT
OVER THE LOWER ELEVATIONS. HOWEVER WINDS BETWEEN 30 AND 40 MPH
WITH GUSTS TO NEAR 65 MPH MAY BE SEEN ABOVE THE 7500 FOOT LEVEL
OVERNIGHT AND INTO MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

AZZ001-003-171200-
/O.CON.KVEF.WI.Y.0019.060417T0600Z-060417T2200Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY...
HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP
1001 PM MST SUN APR 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST MONDAY. 

A STRONG PACIFIC STORM MOVING ACROSS NORTHERN NEVADA TONIGHT AND
OVER UTAH ON MONDAY WILL CREATE WINDY CONDITIONS ACROSS NORTHWEST
ARIZONA MONDAY. WINDS WILL BE BETWEEN 10 AND 20 MPH TONIGHT AND
WILL INCREASE MONDAY MORNING AND BE BETWEEN 20 AND 30 MPH WITH
FREQUENT GUSTS TO 40 MPH OR MORE AND CONTINUE INTO MONDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 171109
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
409 AM PDT MON APR 17 2006

CAZ026-171500-
/O.CON.KVEF.HW.W.0006.000000T0000Z-060417T1500Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
409 AM PDT MON APR 17 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING. 

LOCALLY STRONG WEST OR NORTHWEST WINDS WITH GUSTS UP TO 60 OR
70 MPH WILL CONTINUE TO BE POSSIBLE EARLY THIS MORNING AS A COLD
FRONT MOVES DOWN THROUGH THE OWENS VALLEY.

PERSONS ENGAGED IN OUTSIDE ACTIVITIES EARLY THIS MORNING SHOULD BE
AWARE OF THESE STRONG WINDS. IN ADDITION...MOTORIST ARE URGED TO
USE CAUTION AS STRONG CROSS WINDS AND LOWER VISIBILITIES IN
BLOWING SAND AND DUST MAY BE ENCOUNTERED.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ027-028-NVZ014-017-171500-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T1500Z/
DEATH VALLEY NATIONAL PARK-SAN BERNARDINO COUNTY DESERTS-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BARSTOW...DAGGETT...BAKER...FORT IRWIN...
TWENTYNINE PALMS...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
409 AM PDT MON APR 17 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL
AFFECT THE DEATH VALLEY NATIONAL PARK AREA THIS MORNING AS A COLD
FRONT SWEEPS ACROSS THE REGION. AREAS OF BLOWING DUST AND SAND MAY
PRODUCE LOW VISIBILITIES AND ADVERSE DRIVING CONDITIONS EARLY THIS
MORNING. WINDS WILL DIMINISH LATE THIS MORNING AND AFTERNOON.


$$

AZZ036-NVZ015-016-020>022-171800-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL...MESQUITE...OVERTON...MOAPA...LAS VEGAS...
NORTH LAS VEGAS...HENDERSON...BOULDER CITY...LAUGHLIN...
BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...
CAL-NEV-ARI
409 AM PDT MON APR 17 2006 /409 AM MST MON APR 17 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
THIS MORNING. 

SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...CAN BE
EXPECTED THIS MORNING AS A COLD FRONT SWEEPS ACROSS SOUTHERN
NEVADA. WINDS WILL BECOME NORTHWEST AND DIMINISH LATE THIS MORNING
AND AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH
AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NVZ018-019-171800-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
409 AM PDT MON APR 17 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

WEST WINDS OF 25 TO 35 MPH WITH FREQUENT GUST TO 50 MPH OR MORE
WILL BE SEEN EARLY THIS MORNING ALONG THE EASTERN FOOTHILLS OF THE
SPRING MOUNTAINS. RED ROCK CANYON HAS REPORTED GUSTS OVER 50 MPH
MOST OF THE NIGHT. ALSO...WINDS BETWEEN 30 AND 40 MPH WITH GUSTS
TO NEAR 65 MPH MAY BE SEEN ABOVE THE 7500 FOOT LEVEL THIS MORNING.
WINDS WILL BECOME NORTHWEST AND DIMINISH LATE THIS MORNING AND
AFTERNOON.


$$

AZZ001-003-171900-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T2200Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY...
HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP
409 AM MST MON APR 17 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH THIS
MORNING AND CONTINUE EARLY THIS AFTERNOON AS A COLD FRONT MOVES
THROUGH SOUTHERN UTAH AND NORTHWEST ARIZONA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JA
000 
WWUS75 KVEF 171514
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
814 AM PDT MON APR 17 2006

CAZ026-171615-
/O.EXP.KVEF.HW.W.0006.000000T0000Z-060417T1500Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
814 AM PDT MON APR 17 2006

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

THE STORM SYSTEM WHICH BROUGHT THE LOCALLY HIGH WINDS TO THE AREA
YESTERDAY AND LAST NIGHT HAS MOVED TO THE EAST THIS MORNING.
ALTHOUGH LOCALLY GUSTY WINDS WILL LIKELY STILL BE SEEN DURING THE
MORNING...STRONG AND POSSIBLY DAMAGING WINDS ARE NO LONGER
EXPECTED.

$$

NVZ015-016-171615-
/O.CAN.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL...MESQUITE...OVERTON...MOAPA
814 AM PDT MON APR 17 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY.

THE STORM SYSTEM AND ASSOCIATED COLD FRONT WHICH BROUGHT GUSTY
SOUTHWEST WINDS TO THE AREA LATE ON MONDAY AND LAST NIGHT HAS
SHIFTED THROUGH THE AREA THIS MORNING. WINDS HAVE DECREASED AND
CHANGED FROM THE SOUTHWEST TO THE NORTHWEST A LITTLE EARLIER THAN
PREVIOUS THOUGHT...THUS THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

CAZ027-028-NVZ014-017-171615-
/O.EXP.KVEF.WI.Y.0019.000000T0000Z-060417T1500Z/
DEATH VALLEY NATIONAL PARK-SAN BERNARDINO COUNTY DESERTS-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BARSTOW...DAGGETT...BAKER...FORT IRWIN...
TWENTYNINE PALMS...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
814 AM PDT MON APR 17 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THE STORM SYSTEM WHICH BROUGHT GUSTY WINDS TO THE AREA LATE MONDAY
AND DURING THE NIGHT HAS MOVED TO THE EAST THIS MORNING. ALTHOUGH
LOCAL GUSTY WINDS TO NEAR 40 MPH ARE STILL POSSIBLE THROUGH THIS
MORNING...OVERALL WINDS WILL CONTINUE TO DECREASE THIS MORNING AND
INTO THIS AFTERNOON. THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRED.

$$

AZZ036-NVZ020>022-171800-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
LAKE MEAD NATIONAL RECREATION AREA-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY...
HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI
814 AM PDT MON APR 17 2006 /814 AM MST MON APR 17 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT /11 AM MST/
THIS MORNING. 

SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...CAN BE
EXPECTED THIS MORNING AS A COLD FRONT SWEEPS ACROSS SOUTHERN
NEVADA. NORTH LAS VEGAS AIRPORT AND HENDERSON EXECUTIVE AIRPORT
WERE BOTH REPORTING WIND GUSTS BETWEEN 35 AND 45 MPH BETWEEN 7 AM
AND 8 AM THIS MORNING. WINDS WILL BECOME NORTHWEST AND DIMINISH
LATE THIS MORNING AND AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

NVZ018-019-171800-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
814 AM PDT MON APR 17 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

WEST WINDS OF 25 TO 35 MPH WITH FREQUENT GUST TO 50 MPH OR MORE
WILL BE SEEN THIS MORNING ACROSS THE SPRING MOUNTAINS AND SHEEP
RANGE. RED ROCK CANYON AS WELL AS KYLE CANYON AS OF 8 AM WERE
REPORTING WINDS GUSTS TO BETWEEN 40 AND 50 MPH. WINDS WILL BECOME
NORTHWEST AND DIMINISH LATE THIS MORNING AND AFTERNOON.

$$

AZZ001-003-172200-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T2200Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY...
HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP
814 AM MST MON APR 17 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH THIS
MORNING AND CONTINUE EARLY THIS AFTERNOON AS A COLD FRONT MOVES
THROUGH SOUTHERN UTAH AND NORTHWEST ARIZONA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 171746
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1046 AM PDT MON APR 17 2006

AZZ003-171900-
/O.CAN.KVEF.WI.Y.0019.000000T0000Z-060417T2200Z/
NORTHWEST DESERTS-
INCLUDING THE CITIES OF...KINGMAN...GOLDEN VALLEY...
HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP
1046 AM MST MON APR 17 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY.

A STORM MOVING INTO UTAH WILL CONTINUE TO CAUSE GUSTY WINDS ACROSS
THE SOUTHERN PORTION OF MOHAVE COUNTY. HOWEVER WIND ADVISORY
CRITERIA...WINDS BETWEEN 30 AND 40 MPH WITH FREQUENT GUSTS TO OVER
40 MPH ARE NO LONGER EXPECTED. THUS THE WIND ADVISORY HAS BEEN
CANCELLED. 
 

$$

AZZ036-NVZ020>022-171900-
/O.EXP.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
LAKE MEAD NATIONAL RECREATION AREA-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY...
HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI
1046 AM PDT MON APR 17 2006 /1046 AM MST MON APR 17 2006/

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT /11 AM MST/ THIS
MORNING...

THE WIND ADVISORY WILL EXPIRE AT 11 AM PDT /11 AM MST/ THIS
MORNING. 

A COLD FRONT ASSOCIATED WITH A STORM CROSSING INTO UTAH TODAY
MOVED THROUGH THE LAS VEGAS VALLEY AROUND 8:45 AM THIS MORNING.
THE STRONG AND GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT RAPIDLY
SWITCHED TO THE NORTHWEST AS THE FRONT MOVED THROUGH THE AREA.
ALTHOUGH GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE THROUGH MUCH
OF THE DAY...FREQUENT GUSTS TO OVER 40 MPH ARE NO LONGER EXPECTED.
THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS OF 11 AM THIS
MORNING.

$$

NVZ018-019-171900-
/O.EXP.KVEF.WI.Y.0019.000000T0000Z-060417T1800Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
1046 AM PDT MON APR 17 2006

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING...

A COLD FRONT ASSOCIATED WITH A STORM CROSSING INTO UTAH TODAY
MOVED ACROSS THE SHEEP RANGE AND SPRING MOUNTAINS AROUND 8:30 AM
THIS MORNING. THE STRONG AND GUSTY SOUTHWEST WINDS AHEAD OF THE
FRONT SWITCHED TO THE NORTH NORTHEAST OVER THE MOUNTAINS AND
RAPIDLY DECREASED. ALTHOUGH WINDS ARE EXPECTED TO GUSTS TO OVER 30
MPH THROUGH THE EARLY PART OF THE AFTERNOON...THIS IS BELOW WIND
ADVISORY CRITERIA. THUS THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AS OF 11 AM THIS MORNING.

$$

AZZ001-172200-
/O.CON.KVEF.WI.Y.0019.000000T0000Z-060417T2200Z/
NORTHWEST PLATEAU-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON
1046 AM MST MON APR 17 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO OVER 40 MPH
WILL CONTINUE THROUGH EARLY AFTERNOON AS A COLD FRONT MOVES ACROSS
THE AREA. ONCE THE FRONT SHIFTS EAST...THE WINDS WILL SWITCH TO
THE NORTHWEST AND DECREASE.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 171957
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1257 PM PDT MON APR 17 2006

AZZ001-172100-
/O.CAN.KVEF.WI.Y.0019.000000T0000Z-060417T2200Z/
NORTHWEST PLATEAU-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON
1257 PM MST MON APR 17 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS THE NORTHERN PORTION OF MOHAVE COUNTY HAVE SWITCHED
TO THE WEST AND DECREASED EARLY THIS AFTERNOON. ALTHOUGH LOCALLY
GUSTY WINDS WILL LIKELY BE SEEN DURING THE REMAINDER OF THE
AFTERNOON...FREQUENT GUSTS TO OVER 40 MPH ARE NO LONGER EXPECTED.
THUS THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 16, 3:00 PM PDT, 16 minutes earlier.

Area forecast discussion, Apr 16, 3:00 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PDT SUN APR 16 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN AND
CENTRAL NEVADA TONIGHT AND EARLY MONDAY WHICH WILL RESULT IN A FEW
SHOWERS ACROSS THE NORTH CENTRAL MOUNTAINS. HOWEVER THE MAIN WEATHER
ASSOCIATED WITH THIS SYSTEM WILL BE BREEZY TO WINDY CONDITIONS
ACROSS MUCH OF THE SOUTHERN GREAT BASIN AND MOHAVE DESERT TONIGHT
THROUGH EARLY MONDAY AFTERNOON. BY TUESDAY AND INTO THE MIDDLE OF
THE WEEK...HIGH PRESSURE WILL RESULT IN DRY AND WARMER CONDITIONS.
&&

.SHORT TERM...TROUGH PUSHING ONTO THE WEST COAST CONTINUES TO BE
MOISTURE STARVED THIS FAR SOUTH. NAM/GFS PUSH NEXT SHORT WAVE ACROSS
MAINLY THE NORTHERN PORTION OF NEVADA...HOWEVER ENOUGH OROGRAPHICS/
DYNAMICS TO KEEP MENTION OF ISOLATED SHOWERS ACROSS THE SOUTHERN
SIERRA/NORTHWEST MOUNTAINS TONIGHT AND ACROSS THE NORTHERN MOUNTAINS
OVERNIGHT AND INTO MONDAY. MAIN IMPACT AS TROUGH SHIFTS EAST HOWEVER
WILL BE WINDS ACROSS MUCH OF THE CWA. WRF 4KM/NAM/GFS SHOWING JET
NOSING INTO THE SOUTHERN SIERRA AROUND 00Z MONDAY. WRF 4KM ALSO
SHOWS MAIN WIND EVENT FOR EAST SLOPES BTWN 03Z-12Z WITH POSSIBLE
HIGH WINDS INTO THE OWENS VALLEY AT THAT TIME...THUS WILL CONTINUE
TO KEEP HIGH WIND WARNING GOING THROUGH THE NIGHT. STRONGEST WIND
REPORT SO FAR IS 52 MPH AT THE 4700 FOOT LEVEL. WINDS ARE ALSO A
CONCERN ACROSS THE CWA OVERNIGHT AS JET PUSHES IN AND TROUGH MOVES
EAST. BOTH NAM/GFS SHOW A BROAD BAND OF 60KT WINDS AT 700MB ACROSS
SAN BERNARDINO/CLARK/LINCOLN COUNTY AROUND 12Z MONDAY...THEN
DECREASING FROM THE WEST BY 15Z MONDAY AS TROUGH AXIS SHIFTS OVER
WESTERN UTAH BY 18Z MONDAY AND NORTHWEST FLOW ALOFT DEVELOPS OVER
THE CWA BY 00Z TUESDAY.  FOR NOW APPEARS THAT WINDS WILL GENERALLY
STAY WITHIN ADVISORY CRITERIA CWA WIDE AND WILL ISSUE ADVISORIES
WITH AFTERNOON PACKAGE...HOWEVER WILL NOT BE SURPRISE IF LOCALIZED
HIGH WIND CRITERIA IS HIT OVER HIGHER ELEVATIONS AS SYSTEM PASSES.
BY TUESDAY NORTHWEST FLOW...WEAK SHORT WAVE RIDGE TO BE OVER THE CWA
FOR MILD CONDITIONS. GOOD MIXING TODAY ALLOWED FOR TEMPS TO WARM
5-10 DEGREES OVER THAT OF SATURDAY HOWEVER...WITH TROUGH PASSAGE/
NORTHWEST FLOW LOOK FOR 5-10 DEGREES OF COOLING ON MONDAY AND THEN
WARMING AGAIN ON TUESDAY UNDER SHORT WAVE RIDGE.

.LONG TERM...WEAK TROUGHING IS FORECAST TO UNDERCUT WESTERN CONUS
RIDGE WEDNESDAY AND THURSDAY BUT IS EXPECTED TO HAVE LITTLE IMPACT
ON AREA WEATHER OTHER THAN INCREASED CLOUD COVER OVER MAINLY THE
NORTHERN FORECAST AREA. A SHARP TROUGH APPROACHES THE WEST COAST
THURSDAY NIGHT BRINGING INCREASING SOUTHWESTERLY FLOW...BREEZY AND
WARM CONDITIONS TO THE CWA FRIDAY. MORNING MODELS ARE IN DECENT
AGREEMENT FORMING A CLOSED LOW OFF THE WEST COAST NEAR MONTEREY
FRIDAY NIGHT AND THEN MOVING IT TO JUST WEST OF POINT CONCEPTION BY
SATURDAY MORNING. THIS WOULD PLACE THE LOW FORECASTED POSITION FAR
ENOUGH WEST THAT THE WEST SLOPES OF THE SIERRA WOULD TAKE THE BRUNT
OF THE MOISTURE THROUGH AT LEAST SATURDAY MORNING LEAVING ONLY A
SLIGHT CHANCE FOR SHOWERS OVER THE NW CWA AND THEN MAINLY THE
SIERRA. LARGE UNCERTAINTY THEN ENTERS THE PICTURE AFTER THAT WITH
MODELS TRYING TO DEVELOP A DOUBLE CLOSED LOW PATTERN OVER THE
WESTERN CONUS FOR THE SECOND HALF OF THE WEEKEND. THE GFS FORECASTS
ONE LOW OFF THE SOUTHERN CALIFORNIA COAST WITH A SECOND LOW OVER
SOUTHWESTERN OREGON. THE ECMWF HAS NEARLY THE SAME PATTERN BUT THE
SOUTHERN LOW IS MUCH FURTHER NORTH NEAR RENO WITH THE NORTHERN LOW
ALONG THE COAST NEAR THE US/CANADIAN BORDER. THIS WOULD HAVE A LARGE
IMPACT ON WHERE SHOWERS WOULD FORM. REGARDLESS...THE UPCOMING
WEEKEND APPEARS TO BE QUITE UNSETTLED WITH COOLER...BREEZY
CONDITIONS AND POSSIBLY A CHANCE FOR SHOWERS.
&&

.AVIATION...STRONG...GUSTY SOUTHWEST WINDS WILL CONTINUE AREA WIDE
THROUGH THE REST OF THE AFTERNOON AND OVERNIGHT. DOWNSLOPE WINDS ARE
EXPECTED ALONG THE EAST SLOPES OF THE SIERRA WITH POSSIBLE GUSTS IN
EXCESS OF 60 MPH INTO THE OWENS VALLEY.

TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER CONDITIONS FOR
AREA TERMINALS. SEE TAFS FOR KLAS... KVGT... KDRA... KBIH...
KDAG...KEED.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...WIND ADVISORY FOR EARLY TONIGHT THROUGH MONDAY MORNING
      ALL ZONES.
.AZ...WIND ADVISORY FOR EARLY TONIGHT THROUGH MONDAY AFTERNOON
      ZONES 1 AND 3.
.CA...HIGH WIND WARNING ZONE 26 THROUGH 8 AM MONDAY.
      WIND ADVISORY FOR TONIGHT ZONES 27 AND 28.

JENSEN/SALMEN

HTTP://WEATHER.GOV/LASVEGAS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:13 AM PDTHigh Wind WarningVEF29 hr

Nearby

Wind Advisories in Nevada, 2006Wind Advisories in Arizona, 2006Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.